# SDR TSAA0752062

- Difficulty date: November 17, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N742AL
- Make and model: Boeing 737-76N
- Aircraft serial: 30830
- Aircraft time: 24,116 hours, 6,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Part number: 6070283
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLIGHT 376 OAK-RNO - DURING CLIMB, THE AIRCRAFT FAILED TO PRESSURIZE.  THE CREW RETURNED TO OAK WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE FORWARD ENTRY DOOR HORIZONTAL CONTROL ROD PER AMM 52-11-00-5 AND PRESSURIZED THE AIRCRAFT ON THE GROUND WITH ALL CHECKS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE AND PASSED A FLIGHT VERIFICATION ON THE NEXT FLIGHT LEG.
